# SDR 2022FA0000060

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 30,317 hours, 4,113 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat
- Part number: 141Z0201312
- Part serial: 000170
- Condition: Damaged
- Location: Number 1
- Part time: 30,317 hours, 4,113 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THREE DENTS ON SLAT NUMBER 1 SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING 3 DENTS ON SLAT 1 WITH MULTIPLE DAMAGES ON LE FRONTAL AREA LOCALIZED BETWEEN STA 1151.75 AND STA 1160; A DENT AT STA 1152.75 WITH 1.750" LENGTH, 0.500" WIDTH AND 0.019" DEPTH; A DENT AT STA 1156.25 WITH 4.00" LENGTH, 0.500" WIDTH AND 0.012" DEPTH; A DENT AT STA 1159.5 WITH 0.750" LENGTH, 0.500" WIDTH AND 0.008" DEPTH; HFEC AND BOND TEST INSPECTIONS AT DAMAGE AREAS WERE PERFORMED IAW B787 NDTM PART 6, 51-00-01 AND NDTM PART 4, 51-00-01; A ULTRASONIC INSPECTION WAS PERFORMED IAW B787 NDTM PART 4, 57-40-01; MESSAGES BOEING NUMBERS AMX-AMX-21-0489-02B AND AMX-AMX-21-0489-04C; SLAT NUMBER 1 WAS REPLACED IAW AMM DMC-B787-A-27-81-03-00B-520A-A/720A-A, TESTED CORRECT.
